# SDR 0500616307

- Difficulty date: April 24, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 64,662 hours, 7,770 cycles
- Engine: Pwa PW4056
- Engine time: 57,649 hours, 7,074 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Bird Strike
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, J, A

## Discrepancy

DURING CLIMB, THE NR 2 ENGINE INGESTED A BIRD.  AFTER THE BIRDSTRIKE, THE ENGINE HAD NOTICEABLE VIBRATION.  THE ENGINE WAS SHUT DOWN, FUEL WAS DUMPED, AND THE AIRCRAFT RETURNED TO JFK.  THE LANDING WAS WITHOUT INCIDENT.  MAINTENANCE REPLACED EIGHT PAIRS OF FAN BLADES AND REPAIRED DAMAGE TO THE FAN ACOUSTIC LINER AND A FAN EXIT GUIDE VANE.  AN ENGINE RUN WAS THEN ACCOMPLISHED WITH NORMAL INDICATIONS.
